CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 170
  • Download : 0
The parities of ideal class numbers of compositum of quadratic function fields are studied. Especially, the parities of ideal class numbers of F-q (t) (root P, root Q) and F-q (t) (root P, root Q, root R) are completely determined in detail, where P,Q,R are monic irreducible polynomials of even degrees. (C) 2017 Mathematical Institute Slovak Academy of Sciences
Publisher
WALTER DE GRUYTER GMBH
Issue Date
2017-05
Language
English
Article Type
Article
Citation

MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320

ISSN
0139-9918
DOI
10.1515/ms-2016-0268
URI
http://hdl.handle.net/10203/225844
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0